Jump to content

Search the Community

Showing results for tags 'venlafaxine xr'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • The commons
  • Current events
    • Events, controversies, actions
    • In the media
    • Success stories: Recovery from withdrawal
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Hello to all! I was tapered, over a period of two months w/doctor's help, off of venlafaxine xr, buspirone, trazadone, and abilify. I had taken venlafaxine xr and abilify for 7 years and the other two for 14 years. Prior to the venlafaxine and abilify, I was on lexapro for 7 years. Considering the multiple meds and number of years of having taken them, I believe that my doctor tapered me down much too quickly. What is a real kicker is that when I contacted her to tell her I was having terrible symptoms, she diagnosed me over the phone with allergies and told me to go see my GP for further help. I did that, and he said they were all withdrawal symptoms. He assured me that time will heal me. He advised me to drink a lot of water, get exercise, and a lot of sleep. It's been over 5 months now, and I'm still symptomatic although they have reduced in minute degrees of intensity. I go from always being sick to feeling sicker and then back to being sick. My symptoms include burning, stinging, tingling skin on my arms; hot flashes (did those years ago with menopause); insomnia; lack of energy and motivation; icy-cold feeling hands, lower legs, and feet; brain-freeze feeling in the right backside of my head; and sensations of being stabbed throughout my body. The skin sensations are constant. The only thing I take now is fish oil--nothing else. When I first went off the drugs I also had terrible, intense, insatiable itching. The more I scratched, the more I itched. That has subsided, thank goodness. Has anyone experienced any similar symptoms? If so, did they eventually disappear? Did you ever experience a window? So far, I don't think I've had one. I would appreciate any help.
  2. Hi I am currently on Venlafaxine XR ( 150 mg ) and have decided to reduce my dose as feel in a stable place to try. Me and my doctor decided to taper down using 37.5 mg XL tablets as this is the smallest dose they do. Anyway I had very bad withdrawl symptoms which began after about 1.5 days after dropping the dos by 37.5 mg After about 9 weeks and still suffering from withdrawls I went back up to my normal 150 mg XL dose which helped. My question is how do I withdraw any less that 37.5 mg as this is the smallest tablet and I believe you are not able to cut the XR version of venlafaxine XR. Thanks
×

Important Information

By using this site, you agree to our Terms of Use.